Return to search

Biorthogonal systems of functions. Application of biorthogonal systems of functions to the theory of integral equations /

Thesis (Ph. D.)--University of Chicago. / Vita. "Reprinted from the Transactions of the American mathematical society, vol. 12 (1911), pp. 135-180." Also available on the Internet.

Identiferoai:union.ndltd.org:OCLC/oai:xtcat.oclc.org:OCLCNo/8842377
Date January 1911
CreatorsPell, Anna Johnson,
PublisherLancaster, Pa. : The New Era Printing Co.,
Source SetsOCLC
LanguageEnglish
Detected LanguageEnglish

Page generated in 0.0023 seconds